# SDR SWAA2016012248292

- Difficulty date: January 20, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 63,272 hours, 50,379 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 405744
- Part serial: 6494
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FEED VLV LIGHT ILLUMINATED BRIGHT WITH SELECTOR IN CLOSED POSITION.  R & R FUEL SOV CROSS FEED VLV ACTUATOR IAW MM.
